# SDR DALA2017032602505

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE, STA 640-660 LT SIDE PANEL CORROSION AROUND FASTENER HOLES UNDERSIDE. CORR AROUND FASTENER HOLES ON UNDERSIDE LT SIDE PNL FS 640-  660 IS COVERED ON N/R 35134-1400/0019. LT SIDE PNL ON THAT N/R WAS REPLACED FS 650-765. AREA OF CORR ON LT SIDE PNL FS 640-660 AROUND FASTENER HOLES ON UNDERSIDE OF SIDE PNL FOUND TO BE OUT OF LIMITS. ORIGINAL MATERIAL THICKNESS .063, MATERIAL LOSS .011 REMAING MATERIAL AFTER CORR REMOVED IS .052.
